# SDR FDEA201109214011

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT AT FR 26 AND FR27 RT SIDE SEAT TRACK SCALLOP 5R HAS CORROSION APPROX 6.0".   REMOVED CORROSION IAW SRM 51-74-10, CHECKED LIMITS MEASURED AREA 6" WIDE .75 AND DEEP .31.   FOUND TO BE WITHIN LIMITS IAW SRM 51-21-10 AND 51-75-10.
